MathSciNet Relay Station
MathSciNet bibliographic data
MR1748864 (2001b:60043) 60F15 (60G50 62G20)
Bai, Z. D.; Cheng, Philip E. Marcinkiewicz strong laws for linear statistics. Statist. Probab. Lett. 46 (2000), no. 2, 105–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement